Metrics

From
The Use of Non-Standard Finite Difference Schemes to Solve the DAMP and SIT Models by Joshua A Mwasunda, Eunice W Mureithi and Nyimvua Shaban Journal of Mathematical Sciences and Applications. 2015, 3(2), 25-32 doi:10.12691/jmsa-3-2-2
Views
19904
Html 19147
Abstract 757
16 January 2016 (publication date) through 02 March 2024 *
11.31 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14874
PDF2251
Epub1505
XML1522
PPT4559
Figures4304
Tables733
Export: 3646
RIS1135
BibTex1310
Endnote1201
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com